# SDR QMLA2009111209039

- Difficulty date: November 12, 2009
- Submitted: November 18, 2009
- Operation: Air carrier
- Aircraft: N911EF
- Make and model: Urocop EC135T2
- Aircraft serial: 0382
- Aircraft time: 2,610 hours
- Engine: Tmeca ARRIEL2B
- Engine time: 2,610 hours
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Valve
- Part number: 0319958270
- Part serial: 290
- Condition: Leaking
- Location: Engine Fuel
- Part time: 2,610 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: E

## Discrepancy

ON FINAL FOR LANDING AT HOSPITAL PAD, MEDICAL CREW MENTIONED STRONG FUEL ODOR. AFTER SAFE LANDING AND SHUTDOWN, POSTFLIGHT DISCOVERED SHEEN BELOW NR 2 ENG COWLING, FURTHER INSP IN ENG COMPARTMENT DISCOVERED APPARENT FUEL LEAK WITH NOTICEABLE DRIPPING AFT OF THE "SQUIRREL CAGE" AND SIGNIFICANT FUEL DRAINING FROM THE DRAIN LINE BELOW THE ACFT.  CONTAINER PLACED UNDER DRAIN TO LIMIT SPILLAGE. MISSION ABORTED.  MECHANIC NOTIFIED.  AFTER MECHANIC ARRIVAL AND INSP, MECHANIC SUSPECTS FUEL PREFERENCE VALVE.
